3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Effexor and 80 pounds

Reply
 
Thread Tools
Old 01-11-2015, 02:29 PM   #1
Junior Member
 
Join Date: Jan 2015
Location: Columbus, Ohio
Posts: 6

S/C/G: 205 / 190 / 140

Height: 5feet 9inches

Angry Effexor and 80 pounds

In just over a year I gained 80 pounds on Effexor. While it was helping with my depression - going from a fit healthy looking body to 80 pounds higher made my depression worse. I'm now off the Medication (per doctors orders) and want to start losing as soon as possible. I'm getting married in June and while I know I won't lose 80 pounds by then, anything is better than nothing. Anyone else have experience losing weight gained while on antidepressants? Any advice?

Last edited by lfks : 01-11-2015 at 02:55 PM.
lfks is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 05:46 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2